# SDR CALA2018120202448

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 71,379 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ZONE LT FWD SEAT AREA EMERGENCY LT FND LOW CAPACITY. EMER POWER SUPPLY BATTERY M33096 AT DOOR L2 REPLACED AND OPERATIONAL TEST OF EMERGENCY LIGHT FND NORMAL REF TO AMM 33-51- 06-960-802 REV84.
